# SDR 05FDEA01295

- Difficulty date: May 15, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11
- Aircraft serial: 48792
- Aircraft time: 21,984 hours, 4,967 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER RT FORWARD PLANK NR 14R BARREL NUT BORE CORROSION REMOVAL FOUND EXCEEDED LIMITATIONS.  REMOVED AND REPLACED AS PER SRM 51-33-01 VOLUME II.
